| Catalog Number |
109640 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
08/24/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
Event or Problem Description
(b)(4) - the dentist reported that 20 days after two dental implants were installed in intraoral region #23 and #26, it was verified their non-osseointegration.The 35 ncm of primary stability was achieved and immediate load was performed.The patient presented insufficient bone quality/quantity (bone type iv).